Weyl group of a cuspidal parabolic
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, pp. 275-294.
@article{ASENS_1975_4_8_2_275_0,
     author = {Knapp, A. W.},
     title = {Weyl group of a cuspidal parabolic},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {275--294},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1975},
     doi = {10.24033/asens.1288},
     mrnumber = {51 #13138},
     zbl = {0305.22010},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1288/}
}
TY  - JOUR
AU  - Knapp, A. W.
TI  - Weyl group of a cuspidal parabolic
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1975
SP  - 275
EP  - 294
VL  - 8
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1288/
DO  - 10.24033/asens.1288
LA  - en
ID  - ASENS_1975_4_8_2_275_0
ER  - 
%0 Journal Article
%A Knapp, A. W.
%T Weyl group of a cuspidal parabolic
%J Annales scientifiques de l'École Normale Supérieure
%D 1975
%P 275-294
%V 8
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1288/
%R 10.24033/asens.1288
%G en
%F ASENS_1975_4_8_2_275_0
Knapp, A. W. Weyl group of a cuspidal parabolic. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 2, pp. 275-294. doi : 10.24033/asens.1288. http://archive.numdam.org/articles/10.24033/asens.1288/

[1] S. Araki, On Root Systems and an Infinitesimal Classification of Irreducible Symmetric Spaces (J. of Math. of Osaka City Univ. vol. 13, 1962, p. 1-34). | MR | Zbl

[2] N. Bourbaki, Groupes et Algèbres de Lie, chapter 4-6, Eléments de mathématique, vol. 34, Hermann, Paris, 1968. | Zbl

[3] Harish-Chandra, Two Theorems on Semi-Simple Lie Groups (Ann. of Math., vol. 83, 1966, p. 74-128). | MR | Zbl

[4] Harish-Chandra, Harmonic Analysis on Semi-Simple Lie Groups (Bull. Amer. Math. Soc., vol. 76, 1970, p. 529-551). | MR | Zbl

[5] Harish-Chandra, On the Theory of the Eisenstein Integral, in Conference on Harmonic Analysis (Lectures Notes in Mathematics, n° 266, Springer-Verlag, New York, 1972, p. 123-149). | MR | Zbl

[6] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962. | Zbl

[7] A. W. Knapp, Determination of Intertwining Operators, in Harmonic Analysis on Homogeneous Spaces (Proc. Symp. in Pure Math., vol. 26, Amer. Math. Soc., Providence, R. I., 1973, p. 263-268). | MR | Zbl

[8] A. W. Knapp and E. M. Stein, Intertwining Operators for Semi-Simple Groups (Ann. of Math., vol. 93, 1971, p. 489-578). | MR | Zbl

[9] A. W. Knapp and E. M. Stein, Singular Integrals and the Principal Series III (Proc. Nat. Acad. Sc. U.S.A., vol. 71, 1974, p. 4622-4624). | MR | Zbl

[10] I. Satake, On Representations and Compactifications of Symmetric Riemannian Spaces (Ann. of Math., vol. 71, 1960, p. 77-110). | MR | Zbl

[11] M. Sugiura, Conjugate Classes of Cartan Subalgebras in Real Semi-Simple Lie Algebras (J. Math. Soc. Japan, vol. 11, 1959, p. 374-434). | MR | Zbl

[12] J. Tits, Classification of Algebraic Semi-Simple Groups, in Algebraic Groups and Discontinuous Subgroups (Proc. Symp. in Pure Math., vol. 9, Amer. Math. Soc., Providence, R. I., 1966, p. 33-62). | MR | Zbl

[13] G. Warner, Harmonic Analysis on Semi-Simple Lie Groups, vol. 1, Springer-Verlag, New York, 1972. | Zbl

Cited by Sources: